MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG LINOX SMART S DX 65/17; ICD LEAD

BIOTRONIK SE & CO. KG LINOX SMART S DX 65/17; ICD LEAD
Model Number 365501
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Ambient Noise Problem (2877)
Health Effect - Clinical Codes Shock from Patient Lead(s) (3162); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Noise seen on recordings.Short intervals graph also populating with events that can be indicative of lead noise.Lead remains implanted.No adverse patient events were reported.Should additional information be received, this file will be updated.
 
Additional Manufacturer Narrative
Combination product: yes.
 
Additional Manufacturer Narrative
Combination product: yes.The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
Combination product: yes.17-sep-2025 additional information, inappropriate shocks were reported.The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
Combination product: yes.On 17-sep-2025: additional information, inappropriate shocks were reported.On (b)(6) 2025, lead was capped.The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.

Brand Name
LINOX SMART S DX 65/17
Common Device Name
ICD LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key22875224
Report Number1028232-2025-04169
Device Sequence Number20256286
Product Code NVY
UDI-Device Identifier04035479110024
UDI-Public(01)04035479110024(17)170430
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date04/30/2017
Device Model Number365501
Device Catalogue Number365501
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer08/28/2025
09/18/2025
09/22/2025
Initial Report FDA Received Date08/22/2025
Supplement Report FDA Received Date08/28/2025
09/18/2025
09/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/28/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexUnknown